MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULATION KIT SIZE 4 1 AXLE PIN, 1 HUMERAL BEARING A, 2 ULNAR BEARINGS; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

ZIMMER BIOMET, INC. ARTICULATION KIT SIZE 4 1 AXLE PIN, 1 HUMERAL BEARING A, 2 ULNAR BEARINGS; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Catalog Number 00840009400
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 01/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: australia.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that the patient was revised due to bone loss and loosening.There was harm to the patient as the patient had to underwent additional surgical/medical intervention.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it has been determined that this event is a duplicate to 0001822565-2025-00375.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
ARTICULATION KIT SIZE 4 1 AXLE PIN, 1 HUMERAL BEARING A, 2 ULNAR BEARINGS
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21402809
Report Number0001822565-2025-00374
Device Sequence Number9345825
Product Code JDC
UDI-Device Identifier00889024271456
UDI-Public(01)00889024271456(17)240731(10)64295448
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123862
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number00840009400
Device Lot Number64295448
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexFemale